# SDR SWAA2023080384260

- Difficulty date: July 31, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N8715Q
- Make and model: Boeing 737-8
- Aircraft serial: 42570
- Aircraft time: 12,364 hours, 5,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOP. AT AFT PASSENGER CABIN AREA.<[01] PERFORMED TROUBLESHOOTING OF EMERGENCY LIGHTS AT AFT PASSENGER CABIN AREA AS PER B737 WDM 33-51-11; WDM 33-51-14; AND WDM 33-51-22 AND FOUND DEFECTIVE EMERGENCY BATTERY PACKS AT POSITIONS M1672 AND M1673. REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACKS AT POS. M1672 AND M1673 AND PERFORMED REPLACEMENT TEST AS PER B737 AMM 33-51-06-960-802. TEST NORMAL.;[02] VERIFIED STEP # 1
